# SDR SWIA202266335

- Difficulty date: August 4, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR-FUSELAGE DRAIN-TUBE FAIRING SUPPORTS FOR "MID 2" DRAIN FAIRING NEED REMOVED TO FOM.     (C-CHECK RO 8/18/2022)    INSTALLED RH REAR FUSELAGE DRAIN TUBE FAIRING SUPPORTS FOR MID 2 DRAIN FAIRING REF SRM 51-40-08
